ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

De Figueiredo, DG and Srikanth, PN and Santra, S (2005) Non-Radially Symmetric Solutions for a Superlinear Ambrosetti-Prodi Type Problem in a Ball. In: Communications in Contemporary Mathematics, 7 (6). pp. 849-866.

This list was generated on Fri Oct 31 14:22:53 2014 IST.